# SDR AUS20021218

- Difficulty date: October 15, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Stud
- Part number: 64679
- Condition: Sheared
- Location: Trailing Edge Fl
- Part time: 17,386 cycles
- Component: Trailing Edge Fl, Cessna, 210N
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP MOTOR MOUNT STUD BROKEN. MOTOR SEPARATED FROM ACTUATOR.
